# SDR CA030331007

- Difficulty date: March 20, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Cessna 150H
- Aircraft time: 2,241 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A101DCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Stuck
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORT OF INTERMITTENT ENGINE ROUGH RUNNING. NR 4 EXHAUST VALVE FOUND STICKY. GUIDE AND STEM CLEANED. GROUND RUN SATISFACTORY.
